I have been on 10mg citalopram for 3 weeks now and had started to see a big change in myself. I’ve been taking my tablet at 10:30 every morning. Today I forgot to take it and around 3:30 I started to feel not right. Got to the school run had a massive panic attack probably the worst one I’ve had in the whole 4 years of struggling with anxiety, it’s really scared me and knocked me back. Does anyone think this could be because I haven’t taken my tablet yet?
Celexa - How quickly can you start to feel bad from not taking tablet?
Question posted by Genious123 on 21 April 2021
Last updated on 21 April 2021
I'm sorry you had such a bad experience. Some people do experience discontinuation symptoms even as early as a couple hours although it's a bit unusual given you've been on a low dose for such a short period of time.
Increased anxiety is a common side effect of withdrawal so be careful about missing a dose. Perhaps you could set an alarm on your phone?
Best regards and feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.